Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 47, Number 1

All articles in this issue are freely accessible.

On the problem of resolution of singularities in positive characteristic (Or: A proof we are still waiting for)
Herwig Hauser.
Bull. Amer. Math. Soc. 47 (2010), 1-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2566444
Frontiers of reality in Schubert calculus
Frank Sottile.
Bull. Amer. Math. Soc. 47 (2010), 31-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2566445
Taubes’s proof of the Weinstein conjecture in dimension three
Michael Hutchings.
Bull. Amer. Math. Soc. 47 (2010), 73-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2566446

Mathematical Perspectives

Reflections and prospectives
J. Glimm.
Bull. Amer. Math. Soc. 47 (2010), 127-136
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2566447
About the cover
Bull. Amer. Math. Soc. 47 (2010), 137-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Von Neumann’s comments about existence and uniqueness for the initial-boundary value problem in gas dynamics
Denis Serre.
Bull. Amer. Math. Soc. 47 (2010), 139-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2566448
Discussion on the existence and uniqueness or multiplicity of solutions of the aerodynamical equations
Chairman: Dr. J. von Neumann.
Bull. Amer. Math. Soc. 47 (2010), 145-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2566449
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 47 (2010), 155-161
Review Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Fractals and universal spaces in dimension theory, by Stephen Leon Lipscomb.
Reviewer: G. A. Edgar
Bull. Amer. Math. Soc. 47 (2010), 163-170
Review information
Full-text PDF Free Access
Degenerate diffusions, by Panagiota Daskalopoulos and Carlos E. Kenig.
Reviewer: D. G. Aronson
Bull. Amer. Math. Soc. 47 (2010), 171-176
Review information
Full-text PDF Free Access
The birth of model theory: Löwenheim's theory in the frame of the theory of relatives, by Calixto Badesa.
Reviewer: John T. Baldwin
Bull. Amer. Math. Soc. 47 (2010), 177-185
Review information
Full-text PDF Free Access